Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Weighted a priori estimates for elliptic equations

Tom 243 / 2018

María E. Cejas, Ricardo G. Durán Studia Mathematica 243 (2018), 13-24 MSC: Primary 42B37, 35J48; Secondary 42B20. DOI: 10.4064/sm8704-6-2017 Opublikowany online: 8 February 2018

Streszczenie

We give a simpler proof of the a priori estimates obtained by Durán et al. (2008, 2010) for solutions of elliptic problems in weighted Sobolev norms when the weights belong to the Muckenhoupt class $A_p$. The argument is a generalization to bounded domains of the one used in $\mathbb {R}^n$ to prove the continuity of singular integral operators in weighted norms.

In the case of singular integral operators it is known that the $A_p$ condition is also necessary for the continuity. We do not know whether this is also true for the a priori estimates in bounded domains but we are able to prove a weaker result when the operator is the Laplacian or a power of it. We prove that a necessary condition is that the weight belongs to the local $A_p$ class.

Autorzy

  • María E. CejasDepartamento de Matemática
    Facultad de Ciencias Exactas
    Universidad Nacional de La Plata
    CONICET
    Calle 50 y 115, 1900 La Plata
    Buenos Aires, Argentina
    e-mail
  • Ricardo G. DuránDepartamento de Matemática
    Facultad de Ciencias Exactas y Naturales
    Universidad de Buenos Aires
    IMAS-CONICET-UBA
    Pabellón I, Ciudad Universitaria
    1428, CABA, Argentina
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek